# SDR FDIA2010F00071

- Difficulty date: March 17, 2010
- Submitted: March 21, 2010
- Operation: Air carrier
- Aircraft: N633AT
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000087
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Condition: Broken
- Location: Fwd Bulkhead
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

ACFT HAD A RAPID CABIN PRESSURE RISE AT ABOUT 28,000 FEET AGL DURING CLIMB OUT. PILOTS DECLARED AN EMERGENCY AND MADE AN EMERGENCY DECENT. OXYGEN MASKS DEPLOYED AT ABOUT 13,000 FT AND CABIN REACHED ABOUT 15,000 FEET. AS THE ACFT REACHED 10,000 FT AGL PILOTS WITHDREW THE EMERGENCY DECLARATION AND RETURNED TO DEPARTURE.  NO DAMAGE TO ACFT AND NO PASSENGER INJURIES.  FOUND NOSE STEERING CABLE SEAL ON FWD BULKHEAD BROKEN.
